# SDR TRAX200700041

- Difficulty date: January 7, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10157
- Aircraft time: 6,758 hours, 4,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER EMERGENCY EXIT SIGN AT SEAT 14CD HAS SEVERAL BULBS BURNED OUT.
